Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hyperthyroidism.

Last year I have been diagnosed as hyperthyroid
I was pretty much healthy, did not have any complaints like sleeplessness, rapid heartbeat, sweating or tremors
but i had a little bit of weight loss( around 2 kilograms).
my GP needed a blood test and then was diagnosed and referred to endocrinologist
Endocrinologist gave me prescription of carbimazole 5 mg twice a day
but soon after taking that med I notice my throat is swollen and and hoarseness of voice and eyes are painful..
my endocrinologist says that I have to take that med.
what should I do?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU